Alert archive / New Mexico / Flash Flood Watches in 2012
Flash Flood Watch 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 17, 2012, 4:37 AM MDT. It took effect at Jul 17, 2012, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2012, 4:37 AM MDT (10:37 UTC)
- In effect from
- Jul 17, 2012, 12:00 PM MDT
- Expired
- Jul 17, 2012, 8:43 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
292 WGUS65 KABQ 171037 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MDT TUE JUL 17 2012 NMZ508-509-526>528-172200- /O.NEW.KABQ.FF.A.0004.120717T1800Z-120718T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS- 437 AM MDT TUE JUL 17 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...FAR NORTHEAST HIGHLANDS...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER VALLEY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. * FROM NOON MDT TODAY THROUGH THIS EVENING. * MONSOON MOISTURE OVER SOUTHERN AND EASTERN NEW MEXICO WILL ENABLE SOME THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAIN AT RATES NEAR 1 INCH PER HOUR TODAY. * THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP WITHIN AND BELOW RECENTLY BURNED FORESTS. HAZARDOUS DEBRIS FLOWS MAY ACCOMPANY RAPIDLY RISING WATER LEVELS. THIS WATCH INCLUDES THE NEW MEXICO PORTION OF THE WALLOW BURN SCAR...THE WHITEWATER- BALDY AND MILLER BURN SCARS...THE LITTLE BEAR AND WHITE BURN SCARS...AND THE TRACK BURN SCAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 44/42
2 follow-up statements
568 WGUS65 KABQ 172100 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUL 17 2012 NMZ508-509-526>528-180500- /O.CON.KABQ.FF.A.0004.000000T0000Z-120718T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS- 300 PM MDT TUE JUL 17 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...FAR NORTHEAST HIGHLANDS...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER VALLEY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. * UNTIL 11 PM MDT THIS EVENING * HIGHER MOISTURE OVER SOUTHERN AND EASTERN NEW MEXICO WILL ENABLE SOME THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAIN AT RATES NEAR 1 INCH PER HOUR REST OF TODAY. * THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP WITHIN AND BELOW RECENTLY BURNED FORESTS. HAZARDOUS DEBRIS FLOWS MAY ACCOMPANY RAPIDLY RISING WATER LEVELS. THIS WATCH INCLUDES THE NEW MEXICO PORTION OF THE WALLOW BURN SCAR...THE WHITEWATER- BALDY AND MILLER BURN SCARS...THE LITTLE BEAR AND WHITE BURN SCARS...AND THE TRACK BURN SCAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 50
344 WGUS65 KABQ 180243 AAB FFAABQ FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 843 PM MDT TUE JUL 17 2012 NMZ508-509-526>528-180345- /O.CAN.KABQ.FF.A.0004.000000T0000Z-120718T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS- 843 PM MDT TUE JUL 17 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE BURN SCAR AREAS HAS BEEN CANCELLED AS THE THREAT FOR SHOWERS AND THUNDERSTORMS IS QUICKLY DIMINISHING THIS EVENING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 3:16 AM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 17, 3:16 AM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MDT TUE JUL 17 2012 .DISCUSSION... LOOKING AT THE PWAT VALUES FROM THE 17/00Z SOUNDINGS...THE MONSOON MOISTURE PLUME CAME IN WEAKER THAN PREVIOUSLY ANTICIPATED. THIS IS PROBABLY DUE TO THE STRENGTH OF THE MID LEVEL ANTICYCLONIC CIRCULATION THAT DEVELOPED OVER NORTHERN MEXICO...WHICH IS PREVENTING LAYERED MOISTURE FROM STREAMING NORTHWARD. INSTEAD...THE MOISTURE HAS TO TAKE A TRACK FROM MEXICO TO NM VIA AZ...WHERE IT MIXES WITH DRIER AIR BEFORE ARRIVAL. THE PWAT VALUE OVER FLAGSTAFF WAS A MERE 0.47 OF AN INCH AT 00Z. IN ADDITION...WATER VAPOR IMAGERY AND THE 43 DEGREE EARLY MORNING DEW POINT AT FARMINGTON INDICATE DRIER AIR HAS ALREADY BEGUN TO PUSH INTO NW NM FROM THE NW...OWING TO STREAMLINES AROUND THE ANTICYCLONIC CIRCULATION IN NORTHERN MEXICO. AS A RESULT...WE TRENDED DOWNWARD ON THE POPS ACROSS THE NW TODAY. HOWEVER... FARTHER EAST THE UPPER LOW OVER TX AND SOUTHERLY SURFACE WINDS ACROSS THE PLAINS SHOULD KEEP PWAT VALUES NEAR 1 INCH ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTWARD TODAY. THESE AREAS WILL HAVE THE POTENTIAL FOR LOCALLY HEAVY RAIN AND BURN SCAR FLASH FLOODING. IN ADDITION...LOCALLY HEAVY RAIN AND BURN SCAR FLASH FLOODING WILL AGAIN BE POSSIBLE ACROSS THE SOUTHWEST MOUNTAINS...WHERE PWAT VALUES NEAR 1 INCH WILL ADVECT EASTWARD FROM SOUTHERN AZ. WILL ISSUE A FLASH FLOOD WATCH FOR THE RECENT AND STEEPLY SLOPED BURN SCARS OF CATRON...LINCOLN AND COLFAX COUNTIES THROUGH THE AFTERNOON UNTIL LATE EVENING. MODELS CONTINUE TO SHOW AN EASTERLY WAVE PROGRESSING WESTWARD FROM BIG BEND ACROSS NORTHERN MEXICO AND SOUTHERN NM WED THROUGH FRI...THEN NORTHWESTWARD INTO SOUTHERN AZ AND SOUTHERN CA SAT AND SUN. THIS WAVE WILL OVERPOWER THE ANTICYCLONIC CIRCULATION IN N MEXICO AS EARLY AS LATE WEDNESDAY...AS ANOTHER MID LEVEL ANTICYCLONIC CIRCULATION STRENGTHENS OVER EASTERN CO. THEREFORE...AFTER ANOTHER DAY OF RELATIVELY LOWER POPS ACROSS THE NW WED...A SOUTHEASTERLY RETURN FLOW WILL RE-ESTABLISH BY WEDNESDAY EVENING BRINGING BETTER MOISTURE AND PRECIP CHANCES TO THE NW BY THU. PWAT VALUES WILL AGAIN BE NEAR 1 INCH ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WED...AND ALSO ACROSS THE SW MOUNTAINS...WHERE THE POTENTIAL FOR LOCALLY HEAVY RAIN AND BURN SCAR FLASH FLOODING MAY PERSIST. THU...THE FAVORED LOCATION FOR PRECIPITATION WILL BE THE VICINITY OF THE CONTINENTAL DIVIDE WHERE SOUTHEASTERLY UPSLOPE FLOW WILL MAXIMIZE FROM THE PASSING EASTERLY WAVE. IN THE WAKE OF THE WAVE...DRIER HUMIDITIES WILL MOVE INTO THE AREA FROM THE SOUTHEAST...REACHING THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THU AND MUCH OF CENTRAL NM FRI. THIS WILL CAUSE POPS TO TREND DOWNWARD WITH ISOLATED TO SCATTERED CONVECTION FAVORING THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD FRIDAY THROUGH THE WEEKEND. THE SW MOUNTAINS MAY SQUEEZE OUT ONE LAST AFTERNOON OF NUMEROUS SHOWERS AND STORMS FRI AS THE EASTERLY WAVE MOVES FROM SW NM INTO SOUTHERN AZ. AFTER HIGH TEMPERATURES UP TO 7 DEGREES BELOW NORMAL IN THE WEST AND UP TO 7 DEGREES ABOVE NORMAL IN THE EAST TODAY...READINGS WILL VARY WITHIN 4 OR 5 DEGREES OF NORMAL THROUGH THE REMAINDER OF THE WORK WEEK. OVER THE WEEKEND...THE DRIER AIR WILL USHER WARMER TEMPERATURES WITH READINGS REACHING NEAR AND A FEW DEGREES ABOVE NORMAL CENTRAL AND WEST...AND AS MUCH AS 7 DEGREES ABOVE NORMAL ACROSS THE EAST. 44 && .FIRE WEATHER... THE TREND OVER THE PAST 24 TO 48 HRS HAS SHOWN LITTLE CHANGE TO THE OVERALL PATTERN...HOWEVER MODELS SHOW AVAILABLE MOISTURE CONTINUING TO DIMINISH OVER THE NEXT 7 DAYS FOR CENTRAL AND EASTERN NM. THE 700-500MB DRY SLOT EVIDENT ON WATER VAPOR IMAGERY OVER NORTHERN AZ AND NORTHWEST NM BEAT DOWN THE COVERAGE OF SHOWERS AND STORMS FOR THE NW PLATEAU AND THE WEST CENTRAL MTS MONDAY. THE LATEST GUIDANCE CONTINUES TO TREND THE MID/UPPER LEVEL DRY AIR EAST ALL THE WAY INTO CENTRAL NM TODAY. DECREASED COVERAGE OF STORMS AND REALLY PULLED BACK ON DEWPOINT VALUES TODAY...AND FOR THAT MATTER MUCH OF THE NEXT 7 DAYS. THAT SAID...THERE WILL STILL BE POTENTIAL FOR LOCALLY HVY RAIN AND FLASH FLOODING IN THE HIGH TERRAIN NEAR BURN SCARS...BUT IT WILL BE MORE LIMITED RATHER THAN OVER A WIDESPREAD PORTION OF THE STATE. THE GREATEST MOISTURE AND WEAKEST STEERING FLOW WILL BE OVER THE SACS...RATON RIDGE...AND MOGOLLON AREA TODAY. THE FOCUS WILL BE OVER THE EAST SLOPES AND SW MTS FOR WEDNESDAY AS MOISTURE BEGINS MOVING BACK WESTWARD...THEN ALONG AND WEST OF THE DIVIDE THURSDAY. BEYOND THURSDAY...MODELS DEVELOP A SPRAWLING RIDGE FROM THE CENTRAL PLAINS STATES WEST ALL THE WAY ACROSS NM WITH A DEEP MID/UPPER LEVEL DRY SLOT OVER THE REGION. CONFIDENCE IS LOW IN THE EXTENDED HOWEVER THIS WOULD FORCE MUCH OF THE MONSOON MOISTURE PLUME WELL INTO AZ. MAX TEMPS THRU LATE WEEK WILL BE NEAR TO SLIGHTLY BLW NORMAL WHILE MIN TEMPS REMAIN ABOVE NORMAL. BY WEEKS END TEMPS WILL CONTINUE TO RISE EVEN MORE ABOVE NORMAL. VERY GOOD TO EXCELLENT RH RECOVERIES FOR MANY AREAS OF THE HIGH TERRAIN AND THOSE THAT RECEIVE PRECIP WILL TREND DOWN TOWARD GOOD BY THE WEEKEND. MIN RH VALUES AS ALREADY SEEN MONDAY WILL BEGIN TO FALL INTO THE TEENS FOR MANY AREAS IN THE LOWER TERRAIN WITH 20S AND 30S OVER THE MTS. HAINES VALUES ARE ALSO LOOKING AT BIT HIGHER AREAWIDE. GUYER && .AVIATION... 06Z TAF CYCLE SOME SHOWERS WILL LINGER UNTIL AROUND 3 AM NEAR KFMN...KGUP...KTCC AND POSSIBLY KROW. SPOTTIER AND WEAKER CONVECTION ELSEWHERE ACROSS NRN AND CENTRAL NM SHOULD DIMINISH BY DAY BREAK...EXCEPT FOR A FEW SPRINKLES HERE AND THERE. WATER VAPOR IMAGERY...AND THE DEW POINT AT KFMN...INDICATE DRIER AIR HAS MOVED INTO NW NM QUICKER THAN EXPECTED. IN ADDITION...A PERSISTENT ANTICYCLONIC MID LEVEL CIRCULATION IN NRN MEXICO IS PREVENTING RICHER MOISTURE FROM ADVECTING N INTO NM. SO...ONLY ISOLD TO SCT TS/SHRA ARE NOW EXPECTED ACROSS THE FORECAST AREA TUE...EXCEPT FOR PERIODS OF MORE NUMEROUS CELLS OVER THE MTNS MAINLY DURING THE LATE AFTN. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 89 59 91 63 / 10 5 10 10 DULCE........................... 84 48 86 49 / 20 20 20 20 CUBA............................ 85 52 88 53 / 20 10 20 20 GALLUP.......................... 84 53 87 57 / 20 10 10 20 EL MORRO........................ 80 50 84 53 / 30 20 20 20 GRANTS.......................... 84 53 87 55 / 20 10 20 20 QUEMADO......................... 80 56 82 58 / 30 20 20 20 GLENWOOD........................ 88 58 92 59 / 30 20 20 20 CHAMA........................... 79 51 81 52 / 40 20 20 20 LOS ALAMOS...................... 84 62 85 62 / 30 20 20 20 PECOS........................... 83 59 83 59 / 30 30 40 20 CERRO/QUESTA.................... 78 53 80 55 / 60 30 30 20 RED RIVER....................... 71 49 71 49 / 60 40 50 30 ANGEL FIRE...................... 73 46 73 47 / 60 40 50 30 TAOS............................ 83 51 86 53 / 30 30 30 20 MORA............................ 80 56 80 56 / 40 30 50 20 ESPANOLA........................ 90 55 92 58 / 20 20 20 20 SANTA FE........................ 84 62 85 63 / 30 20 20 20 SANTA FE AIRPORT................ 89 60 90 62 / 20 20 20 30 ALBUQUERQUE FOOTHILLS........... 90 67 93 66 / 20 20 20 20 ALBUQUERQUE HEIGHTS............. 90 70 93 70 / 20 10 20 30 ALBUQUERQUE VALLEY.............. 92 67 95 68 / 20 10 20 20 ALBUQUERQUE WEST MESA........... 92 67 95 67 / 20 10 20 20 LOS LUNAS....................... 91 65 94 66 / 20 20 20 20 RIO RANCHO...................... 92 67 95 68 / 20 10 20 20 SOCORRO......................... 94 68 96 68 / 20 20 10 30 SANDIA PARK/CEDAR CREST......... 86 61 89 59 / 30 20 30 20 TIJERAS......................... 90 62 93 62 / 20 20 30 20 MORIARTY/ESTANCIA............... 89 55 90 55 / 20 20 30 20 CLINES CORNERS.................. 85 59 86 59 / 30 30 40 20 GRAN QUIVIRA.................... 87 61 88 61 / 30 20 30 20 CARRIZOZO....................... 89 61 91 60 / 30 20 30 20 RUIDOSO......................... 82 56 83 55 / 50 30 50 20 CAPULIN......................... 82 61 84 61 / 50 40 50 20 RATON........................... 90 58 93 59 / 30 30 50 20 SPRINGER........................ 88 59 89 61 / 30 30 40 20 LAS VEGAS....................... 86 56 85 56 / 30 30 40 20 CLAYTON......................... 93 66 95 66 / 20 20 20 20 ROY............................. 89 63 89 64 / 20 30 40 20 CONCHAS......................... 94 69 94 70 / 10 20 20 20 SANTA ROSA...................... 96 67 96 68 / 10 20 20 20 TUCUMCARI....................... 98 70 99 71 / 10 20 10 20 CLOVIS.......................... 93 66 94 66 / 20 20 10 10 PORTALES........................ 95 68 96 68 / 30 20 10 10 FORT SUMNER..................... 96 68 95 69 / 20 20 20 20 ROSWELL......................... 98 70 97 68 / 30 20 20 10 PICACHO......................... 90 63 90 62 / 30 30 20 20 ELK............................. 85 61 86 59 / 50 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-509-526>528. && 44
Hazardous weather outlook, Jul 16, 5:51 AM MDT, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT MON JUL 16 2012 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE MONSOON MOISTURE PLUME WILL TILT OVER CENTRAL AND WESTERN NEW MEXICO TODAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM SOME THUNDERSTORMS WEST OF THE RIO GRANDE TO THE ARIZONA BORDER THIS AFTERNOON AND EVENING. THE POTENTIAL EXISTS FOR FLASH FLOODING TO DEVELOP WITHIN AND BELOW RECENTLY BURNED FORESTS...ESPECIALLY THOSE IN CATRON COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE MONSOON MOISTURE PLUME WILL REMAIN OVER NEW MEXICO THIS WEEK AND INTO THE WEEKEND. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...ESPECIALLY IN THE AFTERNOON AND EVENING. THE POTENTIAL EXISTS FOR MINOR FLOODING TO DEVELOP...AND FOR FLASH FLOODING WITHIN AND BELOW ALL RECENTLY BURNED FORESTS. .SPOTTER INFORMATION STATEMENT... TO REPORT FLASH FLOODING...CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. SELECT THE STORM REPORT LINK ON THE NATIONAL WEATHER SERVICE WEBSITE...WWW.WEATHER.GOV/ABQ...OR CALL US AT 888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:00 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 17, 2:11 PM MDT | Areal Flood Advisory | ABQ | Catron | 109 min |
| Jul 17, 4:07 PM MDT | Areal Flood Advisory | ABQ | Catron | 113 min |
Nearby
Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.